# SDR DALA2022110807211

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737
- Aircraft serial: 38302
- Aircraft time: 23,060 hours, 17,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2485673) EXISTING TRIPLER REPAIR FOR DENT IN STA 1006 - STA 1016, STR 14L - 15L. REPAIRED PER ERA 602818.
